\(H\)-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces. (English) Zbl 1056.49012

Summary: We first introduce a new class of generalized accretive operators named \(H\)-accretive operators in Banach spaces. By studying the properties of \(H\)-accretive operators, we extend the concept of resolvent operators associated with the classical \(m\)-accretive operators to the new \(H\)-accretive operators. In terms of the new resolvent operator technique, we give the approximate solution for a class of variational inclusions involving \(H\)-accretive operators in Banach spaces.


49J40 Variational inequalities
47H06 Nonlinear accretive operators, dissipative operators, etc.
47J20 Variational and other types of inequalities involving nonlinear operators (general)
Full Text: DOI


[1] Agarwal, R. P.; Cho, Y. J.; Huang, N. J.: Sensitivity analysis for strongly nonlinear quasi-variational inclusions. Appl. math. Lett. 13, No. 6, 19-24 (2000) · Zbl 0960.47035
[2] Agarwal, R. P.; Huang, N. J.; Cho, Y. J.: Generalized nonlinear mixed implicit quasi-variational inclusions with set-valued mappings. J. inequal. Appl. 7, No. 6, 807-828 (2002) · Zbl 1034.47032
[3] Ahmad, R.; Ansari, Q. H.: An iterative algorithm for generalized nonlinear variational inclusions. Appl. math. Lett. 13, No. 5, 23-26 (2000) · Zbl 0954.49006
[4] Chang, S. S.; Cho, Y. J.; Zhou, H. Y.: Iterative methods for nonlinear operator equations in Banach spaces. Nova sci. Publ., New York (2002) · Zbl 1070.47054
[5] Chen, J. Y.; Wong, N. C.; Yao, J. C.: Algorithm for generalized co-complementarily problems in Banach spaces. Computers math. Applic. 43, No. 1/2, 49-54 (2002) · Zbl 1003.65060
[6] Ding, X. P.; Luo, C. L.: Perturbed proximal point algorithms for generalized quasi-variational-like inclusions. J. comput. Appl. math. 210, 153-165 (2000) · Zbl 0939.49010
[7] Giannessi, F.; Maugeri, A.: Variational inequalities and network equilibrium problems. (1995) · Zbl 0834.00044
[8] N. J. Huang, Nonlinear implicit quasi-variational inclusions involving generalized m-accretive mappings Arch. Inequal. Appl. (to appear). · Zbl 1085.49010
[9] Huang, N. J.: Generalized nonlinear variational inclusions with noncompact valued mapping. Appl. math. Lett. 9, No. 3, 25-29 (1996) · Zbl 0851.49009
[10] Huang, N. J.: Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions. Computers math. Applic. 35, No. 10, 1-4 (1998) · Zbl 0999.47057
[11] Huang, N. J.: A new ocmpletely general class of variational inclusions with noncompact valued mappings. Computers math. Applic. 35, No. 10, 14 (1998)
[12] Huang, N. J.; Fang, Y. P.: A new class of general variational inclusions involving maximal \({\eta}\)-monotone mappings. Publ. math. Debrecen 62, No. 1–2, 83-98 (2003) · Zbl 1017.49011
[13] Jou, C. R.; Yao, J. C.: Algorithm for generalized multivalued variational inequalities in Hilbert spaces. Computers math. Applic. 25, No. 9, 7-16 (1993) · Zbl 0779.49011
[14] Jung, J. S.; Morales, C. H.: The Mann process for perturbedm-accretive operators in Banach spaces. Nonlinear anal. T.M.A. 46, No. 2, 231-243 (2001) · Zbl 0997.47042
[15] Kazmi, K. R.: Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions. J. math. Anal. appl. 209, 572-584 (1997) · Zbl 0898.49007
[16] Lee, C. H.; Ansari, Q. H.; Yao, J. C.: A perturbed algorithm for strongly nonlinear variational-like inclusions. Bull. austral. Math. soc. 62, 417-426 (2000) · Zbl 0979.49008
[17] Liu, L. W.; Li, Y. Q.: On generalized set-valued variational inclusions. J. math. Anal. appl. 201, No. 1, 231-240 (2001) · Zbl 1070.49006
[18] Shim, S. H.; Kang, S. M.; Huang, N. J.; Cho, Y. J.: Perturbed iterative algorithms with errors for completely generally strongly nonlinear implicit quasivariational inclusions. J. inequal. Appl. 5, No. 1, 381-395 (2000) · Zbl 1033.49020
[19] Siddiqi, A. H.; Ahmad, R.; Husain, S.: A perturbed algorithm for generalizedn nonlinear quasi-variational inclusions. Math. comput. Appl. 3, No. 3, 177-184 (1998) · Zbl 0931.49004
[20] Yuan, G. X. Z: KKM theory and applications in nonlinear analysis. (1999) · Zbl 0936.47034
[21] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, No. 12, 1127-1138 (1991) · Zbl 0757.46033
[22] Zeidler, E.: Nonlinear functional analysis and its applications II: Monotone operators. (1985) · Zbl 0583.47051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.